| Model Number |
840 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the battery of an 840 ventilator was unable to hold charge.The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) evaluated the device and replaced the back-up power supply (bps) printed circuit board (pcb).The unit passed all testing and operates within the manufacturing specifications.